# SDR ASAA2025072360414

- Difficulty date: July 23, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 61,626 hours, 18,725 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53052
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZONTAL STABILIZER INTERNAL LOWER AREA OF RIB HAS 1 CRACK AT STAB STA.129.50. GROUNDED - YES. CUT OUT DAMAGE AREA IAW B737-800 SRM 55-10-09-2R-4. FABRICATED LOCATED & DRILLED REPAIR PARTS IAW B737-800 SRM 51-40-05 AND SRM 55-10-09-2R-4. ALODINED CUT OUT AREA & REPAIR PARTS IAW B737-800 SRM 51-20-01. PRIMED CUT OUT AREA & REPAIR PARTS PER BOEING SOPM 20-41-02. INSTALLED REPAIR PARTS IAW B737-800 SRM 55-10-09-2R-4 AND SRM 51-40-02. INSTALLED WEBS #1 & #2 PER BOEING . DWG# 182A2401 REV F AND IAW B737-800 SRM 51-40-02.
